MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable dig digoxin results from one patient sample tested on the cobas 6000 c 501 (ul) v.The initial result was reported outside of the laboratory.Calibration and qc issues prompted the rerun of the patient sample.The initial result was 1.04 ng/ml.The first repeat result was 0.55 ng/ml.The second repeat result was 0.92 or 0.94 ng/ml.The third repeat result was 0.62 ng/ml.No result was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (b)(6).The field service engineer (fse) inspected the module and determined the event was due to high blank cell measurements.He then performed a complete preventive maintenance procedure.He verified the instrument's performance by calibration, qc and a 21-cup precision check.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024 and alarms were present.The investigation reviewed the qc recovery.The qc was initially out of range on the date of event but was in range after several reruns.The investigation reviewed the alarm trace and several alarms were noted (procell/cleancell short, abnormal probe sucking and movement, calibration errors, tip-assay cup movement, and bath water level sensor alarms).After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Additional Manufacturer Narrative

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19605379
Report Number1823260-2024-01853
Device Sequence Number8044418
Product Code JJE
UDI-Device Identifier04015630915682
UDI-Public04015630915682
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot Number700903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale